| Model Number |
Q6 EDGE 2.0 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges the consumer was driving in a hospital parking lot and the wind blew him over as he was turning and the unit allegedly flipped on top of him.
Additional Manufacturer Narrative
Returned parts could not be associated with alleged event.It appears that the parts were replaced for cosmetic damage/wear as a courtesy.
Event or Problem Description